Alert archive / North Carolina / Tornado Warnings in 2025

Tornado Warning 7, NWS Raleigh, NC

May 13, 2025Edgecombe County, Wilson County, North Carolina

NWS Raleigh, NC issued this tornado warning at May 13, 2025, 3:25 AM EDT for Edgecombe County, Wilson County, North Carolina. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2025, 3:25 AM EDT (07:25 UTC)
Expired
May 13, 2025, 4:00 AM EDT
In force
35 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Edgecombe County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 71 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 3:27 AM EDTTORNADO4 Sse Macclesfield, NCEF-1 tornado was surveyed along Route 258, traveling northward for 2 minutes before dissipating near the intersection of Otter Creek Church Rd and Wooten Rd.
May 13, 3:40 AM EDTTORNADOPinetops, NCStructural damage and trees and power lines down at Gay St. and School St., just upstream of KRAX-confirmed tornado (TDS).
May 13, 3:40 AM EDTTORNADOPinetops, NCAn EF-1 tornado occurred in Pinetops, NC. It traveled northward through a baseball field, snapping numerous trees and causing structural damage along the way. It eventually dissipated nearly 2.25 miles away at 3:43 AM.
May 13, 3:42 AM EDTTORNADO2 Nw Pinetops, NCConfirmed with TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 7.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2025-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2025-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
498 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WFUS52 KRAH 130725
TORRAH
NCC065-195-130800-
/O.NEW.KRAH.TO.W.0007.250513T0725Z-250513T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
325 AM EDT Tue May 13 2025

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Southwestern Edgecombe County in central North Carolina...
  Northeastern Wilson County in central North Carolina...

* Until 400 AM EDT.

* At 325 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Farmville, moving north at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Edgecombe and northeastern Wilson Counties, including
  the following locations... Macclesfield, Willbanks, Pinetops,
  Kingsboro, and Sharpsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3564 7772 3587 7783 3588 7782 3593 7776
      3595 7760 3573 7757
TIME...MOT...LOC 0725Z 163DEG 24KT 3562 7762 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

26
3 follow-up statements
861 
WWUS52 KRAH 130741
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
341 AM EDT Tue May 13 2025

NCC065-195-130800-
/O.CON.KRAH.TO.W.0007.000000T0000Z-250513T0800Z/
Edgecombe NC-Wilson NC-
341 AM EDT Tue May 13 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
SOUTHWESTERN EDGECOMBE AND NORTHEASTERN WILSON COUNTIES...

At 339 AM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Tarboro, moving north at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sharpsburg, Pinetops, Macclesfield, Kingsboro, and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3587 7783 3588 7782 3593 7776 3595 7760
      3575 7757 3572 7765 3571 7775
TIME...MOT...LOC 0739Z 167DEG 24KT 3578 7767 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

26
271 
WWUS52 KRAH 130745
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
345 AM EDT Tue May 13 2025

NCC065-195-130800-
/O.CON.KRAH.TO.W.0007.000000T0000Z-250513T0800Z/
Edgecombe NC-Wilson NC-
345 AM EDT Tue May 13 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
SOUTHWESTERN EDGECOMBE AND NORTHEASTERN WILSON COUNTIES...

At 344 AM EDT, a confirmed tornado was located near Pinetops, or 
about 8 miles southwest of Tarboro, moving north at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sharpsburg, Pinetops, Macclesfield, Kingsboro, and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3587 7783 3588 7782 3593 7776 3595 7760
      3575 7757 3572 7765 3571 7775
TIME...MOT...LOC 0744Z 158DEG 24KT 3582 7766 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

26
613 
WWUS52 KRAH 130754
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
354 AM EDT Tue May 13 2025

NCC065-195-130803-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-250513T0800Z/
Edgecombe NC-Wilson NC-
354 AM EDT Tue May 13 2025

...THE TORNADO WARNING FOR SOUTHWESTERN EDGECOMBE AND NORTHEASTERN
WILSON COUNTIES WILL EXPIRE AT 400 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3587 7783 3588 7782 3593 7776 3595 7760
      3575 7757 3572 7765 3571 7775
TIME...MOT...LOC 0753Z 163DEG 24KT 3579 7765 

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 13, 2:08 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 13, 2:08 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
208 AM EDT Tue May 13 2025

.SYNOPSIS...
A slow moving upper low centered over the Tennessee Valley will
slowly lift northeast into the Ohio Valley and Mid-Atlantic states
through Wednesday, bringing wet and unsettled weather to the region.
The low will weaken and move NE of the area by late week with hot
and humid weather to follow.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 952 PM Monday...

Brief lull this evening, additional heavy rainfall later tonight.

Flood Watch continues...

Strong surface to H85 moisture transport of high PW's 1.5 to 2
inches from the SE continues across our region this evening. There
is currently a lull in the showers over the western and southern
Piedmont, with scattered showers elsewhere. Additional bands of
convection are expected to develop in the next few hours over the
region and spread northward. The latest CAMS suggest that more
numerous showers/isolated thunderstorms will develop over portions
of northern SC and southern NC by around midnight to 300 AM, then
shift north through much of central NC overnight. The activity is
expected to move into mostly northern and eastern sections of
central NC toward daybreak. Heavy rainfall that trains in some areas
can be expected. The soil is saturated from Wadesboro and Laurinburg
east to Goldsboro where 2-4 inches of rain has occurred already.
Portions of Moore, Lee, Scotland, Richmond and Anson Counties have
had as much as 3-5 inches. Less than an inch in a hour will likely
begin to produce flooding in these areas according to the latest
hourly flash flood guidance. These areas obviously will be the most
vulnerable with other areas becoming more so with time as additional
bands of heavy rain develop. The Triad and Triangle Areas may be the
most likely areas toward daybreak into the late morning Tuesday for
flooding. Expect warm overnight lows in the 60s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 325 PM Monday...

By Tuesday morning, the upper low will be over eastern Tennessee,
and this will drift into southern Ohio over the next 24 hours. The
surface pattern will be complex, but an area of moderate to heavy
rain should be approaching the eastern counties around sunrise.
Meanwhile, there could be a relative lull in showers across western
counties during the morning. A shortwave is expected to rotate
across North Carolina Tuesday afternoon, and this will likely
trigger another round of widespread showers and thunderstorms. Once
the shortwave moves north over Virginia Tuesday evening, the chance
of showers should come down through the nighttime hours.

While skies are going to remain mostly cloudy through the day,
models are in a bit of disagreement as to the potential for strong
to severe storms during the afternoon. Point soundings from the 12Z
NAM show relatively weak shear and minimal instability due to warmer
temperatures between 700-925 mb, while point soundings from the 12Z
GFS show upward of 1000 J/kg and modest unidirectional shear. The
plan view on the 09Z SREF shows the highest probabilities of
instability/shear across southeastern counties. The 12Z HREF also
shows some updraft helicity swaths, indicative of rotating storms,
primarily to the east of US-1. Although the forecast area is not
currently in a SPC convective risk category for Tuesday, cannot rule
out some isolated stronger storms.

In addition, the heavier rainfall across the forecast area should
shift a little bit farther to the east on Tuesday. The current flood
watch for the entire forecast area goes through Tuesday morning, but
have made the decision to expand the watch temporally across the
east through Tuesday night where the rain rates could be higher with
the potential of strong to severe storms.

Tuesday should be a little warmer than today, with highs mostly in
the mid to upper 70s. Lows will generally be in the low to mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 400 PM Monday...

The mid-level cyclone will weaken further and likely turn into an
open wave over the OH Valley and Upper Great Lakes on Wednesday as
it slowly drifts further north. The attendant trough will move
across central NC late Wednesday, with moisture flux on the east
side still resulting in PW values around 1.5 inches. At the surface,
despite the occluded low and associated fronts moving to our north
by this point, and overall modest forcing for ascent, the
combination of cooling temperatures aloft from the mid-level trough,
decent low-level moisture (surface dew points in the mid-to-upper-
60s), and some breaks of sun could still result in SBCAPE in the
1000-2000 J/kg range. Did cap POPs in the likely range given the
weak large-scale forcing and precipitation being more convective by
this point. The mid-level flow will be weak enough that no organized
severe threat is expected. Forecast highs are mid-70s to lower-80s.
Drier air from NW flow aloft should really begin to move in on
Wednesday night as the mid-level trough finally pushes to our east.
Lows should be in the upper-50s to mid-60s.

Shortwave ridging will then build to our west on Thursday and move
overhead on Thursday night, with associated height rises. Model
soundings indicate this will bring a decent capping inversion that
should limit convective development, but still can't rule out a few
isolated showers/storms as good surface heating and continued low-
level moisture will result in weak to moderate destabilization once
again. For now only have slight to low chance POPs (highest east).
High temperatures will turn above average, in the mid-to-upper-80s.
Lows Thursday night will only drop into the mid-to-upper-60s.

The first part of Friday could be dry as well as we are still under
the influence of the shortwave ridging pushing to our east, but by
late Friday and Saturday, we will experience some weak mid-level
height falls from the next closed low that moves east across the
Upper Great Lakes. A surface trough will also be in place across our
region. So precipitation chances should increase, and isolated to
scattered convection will be possible. Given strong destabilization
of 2000-3000+ J/kg of CAPE shown on both the ECMWF and GFS, along
with 40-50 kts of bulk shear, strong to severe storms will be
possible. Temperatures will also be a concern, with highs in the
upper-80s to mid-90s on Friday and Saturday. Dew points will rise to
the upper-60s and possibly lower-70s both days, so heat indices will
be a concern, especially on Friday when they are forecast to reach
the mid-90s to 100 from the Triangle to the south and east.

A cold front looks to move through the region on Saturday night,
though there is still some uncertainty on its timing and placement.
Looking aloft, the flow will turn more northwesterly as the mid-
level cyclone pushes farther east and ridging builds over the
Central US. For now expect a drying trend with only slight chance
POPs on Sunday and Monday. The best chance of any convection would
be in the south depending on where the front gets hung up. Forecast
highs decrease closer to normal both days.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 200 AM Tuesday...

MVFR to IFR restrictions will continue overnight, with brief periods
of LIFR possible due to rounds of heavy rain showers pivoting NEWD
across central NC through daybreak.

By mid morning, the main convective band will move into northeast NC
and VA, which should allow for some breaks in cloud cover and
gradual lifting to VFR through the afternoon. However, airmass
destablization will allow for the re-development of scattered
showers and storms and associated sub-VFR restrictions through the
afternoon and evening.

Showers and storms will diminish overnight, but partial clearing
overnight may lead to fog development, potentially dense between 06-
12z, mainly across the northern terminals.

Outlook: Chances for diurnal scattered showers and storms will
continue through the period.  Morning fog and low stratus will be
possible each morning, especially in areas that received significant
rainfall the previous day.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for NCZ007>011-024>028-
041>043-078-089.
Flood Watch through Tuesday morning for NCZ021>023-038>040-
073>077-083>086-088.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Green
LONG TERM...Danco
AVIATION...CBL/Badgett
Hazardous weather outlook, May 12, 3:35 PM EDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
335 PM EDT Mon May 12 2025

NCZ021>023-038>040-073>077-083>086-088-131200-
Forsyth-Guilford-Alamance-Davidson-Randolph-Chatham-Stanly-
Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-Cumberland-
335 PM EDT Mon May 12 2025

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ007>011-024>028-041>043-078-089-131200-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Wake-Johnston-Wilson-Wayne-Sampson-
335 PM EDT Mon May 12 2025

...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Scattered to numerous showers and thunderstorms Tuesday through
Wednesday may prolong the risk of flash flooding. Additionally, an
isolated, weak tornado will be possible Tuesday and Tuesday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 12, 11:43 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1143 PM EDT Mon May 12 2025

NCZ024-130430-
Orange NC-
1143 PM EDT Mon May 12 2025

...GUSTY SHOWERS WILL IMPACT NORTHWESTERN ORANGE COUNTY THROUGH 1230
AM EDT...

At 1143 PM EDT, Doppler radar was tracking gusty showers over
Hillsborough, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hillsborough, Carr, Schley, and Eno River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3624 7905 3605 7904 3602 7908 3605 7914
      3624 7925
TIME...MOT...LOC 0343Z 162DEG 20KT 3608 7910

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26
Special weather statement, May 13, 3:17 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
317 AM EDT Tue May 13 2025

NCZ028-043-130815-
Edgecombe NC-Wilson NC-
317 AM EDT Tue May 13 2025

...GUSTY SHOWERS WILL IMPACT SOUTHWESTERN EDGECOMBE AND EASTERN
WILSON COUNTIES THROUGH 415 AM EDT...

At 314 AM EDT, Doppler radar was tracking gusty showers along a line
extending from 9 miles northwest of Lizzie to Farmville to near Bell
Arthur. Movement was north at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocky Mount, Sharpsburg, Pinetops, Macclesfield, Saratoga, Willbanks,
and Kingsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with these showers. If the
rotation strengthens, a warning may need to be issued.

&&

LAT...LON 3580 7746 3580 7747 3576 7752 3567 7767
      3561 7776 3584 7785 3585 7785 3594 7779
      3592 7768
TIME...MOT...LOC 0714Z 169DEG 16KT 3562 7770 3559 7761 3554 7752

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 11:43 PM EDTSpecial Weather StatementRAHOrange47 min
May 13, 12:24 AM EDTRiver Flood WarningRAHAnson, Stanly6 hr
May 13, 3:17 AM EDTSpecial Weather StatementRAHEdgecombe58 min
May 13, 4:42 AM EDTAreal Flood AdvisoryRAHChatham, Durham, Lee, Orange3 hr
May 13, 6:20 AM EDTSpecial Weather StatementRAHBertie40 min
May 13, 7:03 AM EDTSpecial Weather StatementRAHHalifax42 min
May 13, 1:17 PM EDTSpecial Weather StatementRAHAnson43 min
May 13, 1:23 PM EDTSpecial Weather StatementRAHStanly67 min
May 13, 1:46 PM EDTSevere Thunderstorm WarningRAHAnson59 min
May 13, 1:52 PM EDTSpecial Weather StatementRAHMontgomery53 min
May 13, 2:45 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond, Scotland60 min
May 13, 2:46 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond, Scotland59 min
May 13, 3:18 PM EDTSevere Thunderstorm WarningRAHChatham, Randolph42 min
May 13, 4:08 PM EDTSpecial Weather StatementRAHChatham67 min
May 13, 4:30 PM EDTSpecial Weather StatementRAHSampson60 min
May 13, 5:13 PM EDTSpecial Weather StatementRAHSampson62 min
May 13, 5:55 PM EDTSevere Thunderstorm WarningRAHWayne50 min
May 13, 6:00 PM EDTAreal Flood AdvisoryRAHWayne2 hr
May 13, 6:30 PM EDTSpecial Weather StatementRAHWake60 min
May 13, 6:42 PM EDTSevere Thunderstorm WarningRAHWilson48 min
May 13, 6:57 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake48 min
May 13, 7:41 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Wake49 min

Nearby

Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.